# SDR C2XA06TY056

- Difficulty date: August 14, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 9,695 hours, 5,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525800014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A CURRENT 2C INSPECTION CORROSION WAS FOUND ON THE RIGHT FLOORBOARD SILL AT FR 41 THRU FR 44.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SILL, ALODINED AND PAINTED IAW EMB 145XR SRM 51-40-02; CPM 51-21-04,05.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE COMPLETION OF ALL WORK.
